| Catalog Number |
2R8404 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system solution set was incorrectly assembled.This issue was further described as, ¿not properly threaded through the correct area of the clamp¿.This issue was identified before use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, and h6.H10: the actual device and photograph were received for evaluation.The returned photograph was reviewed, and an incorrect assembly between the tubing and roller clamp was observed.Visual inspection on the actual sample did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed, and no leak was noted in the set.A pull test was also performed, and no separation was noted.The reported condition was verified in the photographic sample.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.